# SDR 05FDEA01039

- Difficulty date: April 18, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Wrong Part
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, DURING ACCOMPLISHMENT OF EO 1-5750-7-5004 PART 1, SEVEN (7) EACH COUNTERSUNK LOCK FASTENERS COMMON TO TENSION STRAP SUPPORT AND LOWER REAR SPAR CAP, FOUND DIFFERENT WITH HEAD SIZE FROM THE SPECIFIED LOCK FASTENER.  LOCATION IS BY XORS= 570.00.  INSTALLED HLT623 TYPE FASTENERS IN LIEU OF THOSE CALLED OUT IN EO 1-5750-7-5004.  COMPLIED WITH FEDEX EA 1-5750-82944, WINGS - LEFT AND RIGHT OUTBOARD FLAP INBOARD HINGE.  TENSION STRAP FASTENER HOLES.
